# SDR 95ZZZM43

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: O/B Midflap Skin
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HONEYCOMB SHOWING (LIGHT SHOWS THROUGH) LEFT OUTBOARD MID FLAP P/N 65B0192537, UPPER AND LOWER SURFACE APPROXIMATELY 1 INCH BY 1 INCH AREA.  REPAIRED IAW SRM 51-40-06.
